# SDR USAAD98015

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621224
- Condition: Slow To Operate
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - AFT ESCAPE SLIDE REQUIRED 15 SECONDS TO DEPLOY DURING TEST.  MAINTENANCE REPLACED THE SLIDE ASSY.  (M)
